Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have sore spot in nose and bleeds when blow nose. Applied hydrogen peroxide. Treatment?

User rating for this question
Answered by

Practicing since : 2007
Answered : 2756 Questions
hey i have a sore spot in my nose and i dont know how i got it and i didnt really see the sore spot until today. it has been sore for a while and it bleeds when i go to blow my nose when it is congested. do u know what could have possibly caused that and what meds i can put on it? i have been putting hydrogen peroxide on it to and my mom said that was safe. do think there is anything diffrent i could be doing and if i need to see a doctor?
Posted Thu, 3 Oct 2013 in Erectile Dysfunction
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer:
Should not apply hydrogen peroxide

Detailed Answer:
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The sore spot you are stating is an infectious focus and will need proper treatment with anti-biotic. It bleeds cause the place is inflamed.
Hydrogen peroxide is a strong chemical to clean the wound which are not approachable and in superficial wounds will impede normal healing. It should never be applied. Normally in my clinic i prescribe amoxycilline 500mg three times a day for my patients. You should consider visiting your GP who can give your a prescription for the same after examining you.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor